Prostap cessation & hot rushes at night

Hi there, does anybody have any experience of coming off Prostap after 12+ months. I was receiving a monthly injection for 14 months, Gynae surgeon has just stopped it due to deterioration in kidney functioning (CKD stage 3 - 60% functionality) & preparing for surgery (awaiting date for March / April time)... & the hot rushes are absolutely immense at night from about 9pm onwards, between every 30-45 minutes. I'm exhausted. I remember going through this when I had just started the Prostap, about 5 or 6 months in.. & everything eased as I continued with the Prostap & continued with bio-identical add-back. Maybe I'm just going to have to just get through this period again as the Prostap now works it's way out of my system. I'm continuing with bio-identical add-back but wondering if I should stop using Estradiol now & just keep on with my Progesterone Crin one pessaries) & my Testogel? Grateful to hear from anybody with a lengthy experience of Prostap x x

1 Reply

oldestnewest
  • Good evening my lovely hope you are ok and not in too much pain.

    I have been on decapeptyl injection and gonapeptyl injection with tibolone HRT for a year I came off everything in December. I have been suffering terribly with night sweats waking me up

    The endo makes me so tired anyway but not getting my sleep makes me feel worse.

    I also get hot flushes during the day which makes me feel quite strange a bit light headed and dizzy.

    I think these injections are very similar to prostap, I have been told the injection could stay in my body for about 6 months. My night sweats are slowly improving so I am sleeping a bit better.

    I am not on any treatment at the moment so in some pain. I see my consultant 16th January so hopefully he will put me on something to help me.

    Hang on in there babes it will get better, if I can help you in anyway please get in touch and I will do my very best to answer your questions if I can.

    Take care sweetie and I hope you get some rest tonught.

    God bless

    Janet xx

You may also like...